Previous |  Up |  Next


Title: On Carathéodory type multifunctions (English)
Author: Kucia, A.
Author: Nowak, A.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 35
Issue: 2
Year: 1994
Pages: 41-44
Category: math
MSC: 54C60
MSC: 54C65
idZBL: Zbl 0851.54020
idMR: MR1366496
Date available: 2012-10-06T00:32:01Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_035-1994-2_6.pdf 264.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo